# SDR SWAA2022012582629

- Difficulty date: May 21, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 63,290 hours, 36,543 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242AF HAS FASTENER INSERT PULLED THRU. MARKED. / CLEANED; PREPPED AND REPAIRED FASTENER HOLE AT FWD O/B EDGE ON FLOORBOARD 242AF AND REPLACE INSERT IAW B737 SRM 53-00-50-2R-1; PAR 3 (A-C;F;K1;L1;M1;N) REV 61
